Alert archive / Illinois / River Flood Warnings in 2009

River Flood Warning 9, NWS Lincoln, IL

February 28, 2009Marshall County, Putnam County, Illinois

NWS Lincoln, IL issued this river flood warning at Feb 28, 2009, 7:38 PM CST for Marshall County, Putnam County, Illinois. It took effect at Mar 2, 2009, 6:00 PM CST. It was in force for .

The area

The counties it named.

The facts

Issued
Feb 28, 2009, 7:38 PM CST (01:38 UTC)
In effect from
Mar 2, 2009, 6:00 PM CST
Expired
Mar 1, 2009, 8:17 PM CST
In force
Issued by
NWS Lincoln, IL
Flood severity
Minor

Counties Marshall County, IL, Putnam County, IL

The radar

The Lincoln radar (KILX), 108 km from the middle of the area, began a volume at 01:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Illinois River near Henry (HNYI2). The gauge peaked at 22.22 ft at Mar 2, 2009, 1:00 AM CST.

actionminormoderate20222403/0103/0203/03
Action stage
22 ft
Minor stage
23 ft
Moderate stage
24 ft
Major stage
31 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05558300, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KILX 010138
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL 
738 PM CST SAT FEB 28 2009

...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS... 

  ILLINOIS RIVER AT HENRY AFFECTING MARSHALL AND PUTNAM COUNTIES
  ILLINOIS RIVER NEAR PEORIA AFFECTING PEORIA...TAZEWELL AND WOODFORD
  COUNTIES

.SYNOPSIS...RECENT HEAVY RAINFALL ACROSS ILLINOIS HAS CAUSED 
RISES ALONG THE ILLINOIS RIVER. THE RIVER AT HENRY AND PEORIA 
WILL RISE ABOVE FLOOD STAGE FOR THE NEXT SEVERAL DAYS.

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION. 

ILC123-155-011538-
/O.NEW.KILX.FL.W.0009.090302T1800Z-090304T0600Z/
/HNYI2.1.ER.090302T1800Z.090302T1800Z.090304T0000Z.NO/
738 PM CST SAT FEB 28 2009

THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A 

* FLOOD WARNING FOR 
  THE ILLINOIS RIVER AT HENRY.
* FROM MONDAY AFTERNOON TO LATE TUESDAY NIGHT...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT  630 PM SATURDAY THE STAGE WAS 21.4 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 23.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO FLOOD STAGE MONDAY
  AFTERNOON.
* IMPACT...AT 23.0 FEET...WATER BEGINS TO AFFECT THE MARINA IN HENRY 
  ALONG WITH MINOR FLOODING OF LAND ADJACENT TO THE RIVER.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    SUN    MON    TUE

ILLINOIS RIVER
 HENRY             23  21.4 SAT 6 PM    22.1   22.9   23.0



$$

ILC143-179-203-011537-
/O.NEW.KILX.FL.W.0010.090302T0200Z-000000T0000Z/
/PIAI2.1.ER.090302T0200Z.090304T1200Z.000000T0000Z.NO/
738 PM CST SAT FEB 28 2009

THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A 

* FLOOD WARNING FOR 
  THE ILLINOIS RIVER NEAR PEORIA.
* FROM SUNDAY EVENING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  630 PM SATURDAY THE STAGE WAS 16.6 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW EVENING AND CONTINUE 
  TO RISE TO NEAR 19.2 FEET BY WEDNESDAY MORNING.
* IMPACT...AT 18.0 FEET...SOME FLOODING BEGINS TO BOTTOMLAND NOT 
  PROTECTED BY LEVEES.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    SUN    MON    TUE

ILLINOIS RIVER
 PEORIA            18  16.6 SAT 6 PM    17.2   18.4   18.9



$$
2 follow-up statements
000 
WGUS83 KILX 011711
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1111 AM CST SUN MAR 01 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  ILLINOIS RIVER AT HENRY AFFECTING MARSHALL AND PUTNAM COUNTIES 
  ILLINOIS RIVER NEAR PEORIA AFFECTING PEORIA...TAZEWELL AND WOODFORD 
  COUNTIES 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
  ILLINOIS RIVER AT HAVANA AFFECTING FULTON AND MASON COUNTIES 
  ILLINOIS RIVER AT BEARDSTOWN AFFECTING BROWN...CASS...MORGAN AND 
  SCHUYLER COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR 
LATER STATEMENTS AND FORECASTS.

ILC123-155-020711-
/O.EXT.KILX.FL.W.0009.090303T0000Z-090303T1800Z/
/HNYI2.1.ER.090303T0000Z.090303T0000Z.090303T1200Z.NO/
1111 AM CST SUN MAR 01 2009

THE FLOOD WARNING CONTINUES FOR
  THE ILLINOIS RIVER AT HENRY. 
* FROM MONDAY EVENING TO TUESDAY AFTERNOON...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 1030 AM SUNDAY THE STAGE WAS 22.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 23.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE 
  TOMORROW EVENING.
* IMPACT...AT 23.0 FEET...WATER BEGINS TO AFFECT THE MARINA IN HENRY 
  ALONG WITH MINOR FLOODING OF LAND ADJACENT TO THE RIVER.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    MON    TUE    WED

ILLINOIS RIVER
 HENRY             23  22.0 SUN 10 AM   22.8   23.0   22.7



$$

ILC143-179-203-020710-
/O.EXT.KILX.FL.W.0010.090302T0600Z-090308T1200Z/
/PIAI2.1.ER.090302T0600Z.090303T1800Z.090308T0600Z.NO/
1111 AM CST SUN MAR 01 2009

...FLOOD WARNING EXTENDED UNTIL SUNDAY MARCH 08...THE FLOOD WARNING 
CONTINUES FOR
  THE ILLINOIS RIVER NEAR PEORIA. 
* FROM LATE TONIGHT TO SUNDAY MARCH 08...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 1030 AM SUNDAY THE STAGE WAS 17.5 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW MORNING AND 
  CONTINUE TO RISE TO NEAR 18.8 FEET BY TUESDAY AFTERNOON. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY EARLY SUNDAY MORNING.
* IMPACT...AT 18.0 FEET...SOME FLOODING BEGINS TO BOTTOMLAND NOT 
  PROTECTED BY LEVEES.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    MON    TUE    WED

ILLINOIS RIVER
 PEORIA            18  17.5 SUN 10 AM   18.2   18.7   18.8



$$

ILC057-125-020710-
/O.CON.KILX.FL.W.0006.000000T0000Z-000000T0000Z/
/HAVI2.2.ER.090214T0700Z.090305T1800Z.000000T0000Z.NO/
1111 AM CST SUN MAR 01 2009

THE FLOOD WARNING CONTINUES FOR
  THE ILLINOIS RIVER AT HAVANA. 
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 1030 AM SUNDAY THE STAGE WAS 15.8 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.3 FEET BY 
  THURSDAY AFTERNOON THEN BEGIN FALLING.


&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    MON    TUE    WED

ILLINOIS RIVER
 HAVANA            14  15.8 SUN 10 AM   16.2   16.8   17.0



$$

ILC009-017-137-169-020710-
/O.CON.KILX.FL.W.0007.000000T0000Z-000000T0000Z/
/BEAI2.1.ER.090214T0315Z.090307T1200Z.000000T0000Z.NO/
1111 AM CST SUN MAR 01 2009

THE FLOOD WARNING CONTINUES FOR
  THE ILLINOIS RIVER AT BEARDSTOWN. 
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 1045 AM SUNDAY THE STAGE WAS 15.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.5 FEET BY 
  SATURDAY MORNING THEN BEGIN FALLING.


&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    MON    TUE    WED

ILLINOIS RIVER
 BEARDSTOWN        14  15.1 SUN 11 AM   15.3   15.6   15.9



$$
000 
WGUS83 KILX 020217
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL
817 PM CST SUN MAR 01 2009
 

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
ILLINOIS...
 
  ILLINOIS RIVER AT HENRY AFFECTING MARSHALL AND PUTNAM COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS. THE RIVER IS STARTING 
TO CREST AND SHOULD REMAIN BELOW FLOOD STAGE.

SINCE FLOODING HAS SUBSIDED...THIS WILL BE THE LAST STATEMENT ON THIS
FLOODING EVENT.

ILC123-155-020247-
/O.CAN.KILX.FL.W.0009.000000T0000Z-090303T1800Z/
/HNYI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
817 PM CST SUN MAR 01 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE ILLINOIS RIVER AT HENRY.
* AT  730 PM SUNDAY THE STAGE WAS 22.2 FEET. 
* FLOOD STAGE IS 23.0 FEET. 
* FORECAST...THE RIVER IS CRESTING AT THIS TIME AND WILL 
  REMAIN BELOW FLOOD STAGE.


&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    MON    TUE    WED

ILLINOIS RIVER
 HENRY             23  22.2 SUN 7 PM    22.2   22.3   22.2



$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Feb 28, 5:15 PM CST, 2 hours 23 minutes earlier.

Area forecast discussion, Feb 28, 5:15 PM CST, 2 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
515 PM CST SAT FEB 28 2009

.DISCUSSION...
ISSUED 300 PM CST SAT FEB 28 2009

CONCERNS IN THE SHORT TERM ARE WITH CLOUD COVER AND TEMPERATURES.
THEN ATTENTION TURNS TO A SERIES OF SHORTWAVES EXPECTED FOR MID AND
LATE NEXT WEEK AS A FRONTAL BOUNDARY STALLS OUT ACROSS ILLINOIS.

THE 20Z SURFACE ANALYSIS SHOWS A SURFACE LOW OVER GEORGIA...WITH AN
INVERTED TROUGH EXTENDING BACK TOWARD S MISSOURI. A BROAD AREA OF
SNOW SHOWERS WERE ACROSS MISSOURI/ N ARK/ S IL/ AND THE OHIO RIVER
VALLEY...WHILE RAIN EXTENDED TO THE CENTRAL EAST COAST. HIGH
PRESSURE WAS BUILDING IN BEHIND THE LOW...WITH THE RIDGE AXIS
EXTENDING FROM THE DAKOTAS TO TEXAS. DRY AIR ASSOCIATED WITH THE
HIGH WAS ERODING THE LOW CLOUDS ACROSS N IL. C IL REMAINED CLOUDY.
ALOFT...A SPLIT FLOW WAS EVIDENT. A RIDGE DOMINATED THE WESTERN
STATES...WHILE A TROUGH COVERED THE EAST. THE MAIN FEATURE WAS A
SOUTHERN STREAM CLOSED UPPER LOW OVER THE MO/AR/OK BORDER AREA. THAT
FEATURE WAS ONE DRIVING FORCE FOR THE SNOW/RAIN...IN CONJUNCTION
WITH THE JET ROUNDING THE BASE OF THE UPPER TROUGH.

THE UPPER LOW WAS MAKING STEADY PROGRESS TO THE ESE...AND ITS
DEPARTURE SHOULD ALLOW FOR HIGH PRESSURE TO BUILD IN ACROSS IL OVER
THE NEXT 12 TO 24 HOURS.

SHORT TERM...TONIGHT THROUGH TUESDAY.
THE UPPER TROUGH AXIS WILL MOVE EAST OF IL BETWEEN 00Z AND 06Z.
RISING HEIGHTS ALOFT SHOULD ALLOW THE DRY SURFACE RIDGE TO BEGIN TO
ERODE THE LOW CLOUDS. SATELLITE IMAGES SHOW THE LOW CLOUDS IN OUR N
CWA THINNING ALREADY. ONLY MINOR MID AND HIGH CLOUDS REMAINED IN C
IL...MAINLY S OF I-72. NAM FORECAST SOUNDINGS ARE INDICATING
PERSISTENT LOW MOISTURE AROUND 900 MB ALL THE WAY THROUGH SUNDAY
AFTERNOON...WHILE THE GFS IS MUCH DRIER ALREADY THIS EVENING. BASED
ON SAT IMAGES AND PAST PERFORMANCE OF THE NAM IN THESE SITUATIONS...
THINK THE NAM IS TOO PESSIMISTIC AND WILL CONTINUE TO FORECAST
CLEARING LOW CLOUDS TONIGHT. THE THICKEST LOW CLOUDS SEEM TO BE
ACROSS THE W CWA...SOMEWHAT AIDED BY MOISTURE FLOWING SE OFF OF LAKE
MICHIGAN AS SEEN IN SAT LOOPS. THOSE CLOUDS...AND THE S THIRD MAY
SEE CLOUDS LINGER THE LONGEST. HOWEVER...BY 12Z...ALL BUT THE FAR SE
CWA SHOULD BE MOSTLY CLEAR.

THE TIMING OF THE CLEARING WILL BE IMPORTANT FOR FCSTING LOW TEMPS
TONIGHT. WE LIKE THE COLDER MET GUID FOR LOWS. ONE FLY IN THE
OINTMENT WILL BE SUSTAINED WINDS TONIGHT. THEY MAY HELP TO KEEP
TEMPS UP A BIT. HOWEVER...UPSTREAM SFC DEWPOINTS IN THE SINGLE
DIGITS WILL BE ADVECTING TWRD OUR CWA. WILL STICK WITH TEENS FOR
LOWS IN ALL BUT THE SE CWA.

ON SUNDAY...THE SURFACE RIDGE WILL BUILD EASTWARD...AS COLD AIR
FILTERS SOUTH INTO THE AREA. GUSTY N WINDS ARE EXPECTED...WHICH MAY
BRING A BAND OF LAKE EFFECT CLOUDS FROM LAKE MICHIGAN ACROSS OUR NE
ZONES. CMI/DNV/PRG WILL HAVE THE BEST CHANCE FOR LOW CLOUDS. THIS
MAY KEEP THEIR HIGHS A BIT LOWER. WENT WITH UPPER 20S THERE AND NW
OF THE IL RIVER...WITH LOW 30S ELSEWHERE.

SUNDAY NIGHT WILL BE THE COLDEST NIGHT...WITH LIGHTER WINDS AND H85
TEMPS IN THE -10 TO -12C RANGE. SINGLE DIGITS ARE EXPECTED IN THE N
THIRD OF THE CWA...WITH L-M TEENS ELSEWHERE.

A WARMING TREND WILL BEGIN ON MONDAY...BUT STILL NOT CLIMB MUCH
ABOVE FREEZING. BY TUESDAY AFTERNOON...H85 TEMPS WILL CLIMB TO -2 TO
-4C...WITH A SOUTHERLY FLOW. PLENTY OF SUN SHOULD HELP PUSH HIGHS
INTO THE 40S.

LONG TERM...WEDNESDAY THROUGH SATURDAY.
A MORE ZONAL FLOW WILL SET UP FOR MID TO LATE WEEK. THE FIRST
SURFACE LOW IS EXPECTED TO APPROACH ON WED...WITH A WARM FRONT
SETTING UP ACROSS N IL. SOME SHOWERS WILL BE POSSIBLE WED NIGHT AND
THURSDAY...IN THE WARM AIR ADVECTION REGIME. BY FRIDAY MORNING...THE
LOW WILL PASS BY TO THE N ACROSS THE GREAT LAKES...DRAGGING A COLD
FRONT ACROSS IL SOMETIME FRIDAY MORNING. THAT FRONT IS EXPECTED TO
STALL OUT IN SC IL FRIDAY NIGHT AND SATURDAY...HELPING TO KEEP RAIN
CHANCES IN THE AREA. FOR NOW...THE ONLY POPS IN THE CHANCE CATEGORY
ARE ON THURSDAY...AND AGAIN SATURDAY AND SATURDAY NIGHT. SLIGHT
CHANCE POPS FILL THE GAPS THUR NIGHT THROUGH FRI NIGHT DUE TO
SHORTWAVES IN THE SW FLOW ALOFT.

MUCH WARMER TEMPERATURES WILL DEVELOP SOUTH OF THE WARM FRONT ON
THURSDAY...WITH MID TO UPPER 50S FOR HIGHS. DEPENDING ON THE TIMING
OF A COLD FRONT FOR FRIDAY MORNING...HIGHS ON FRIDAY MAY CLIMB INTO
THE 60S...ESPECIALLY IN THE SE HALF OF THE CWA. A LITTLE COOLER
CONDITIONS WILL RETURN FOR SATURDAY BEHIND THE COLD FRONT...BUT
HIGHS SHOULD STILL REACH INTO THE UPPER 40S TO MID 50S.

SHIMON
&&

.AVIATION...
ISSUED 515 PM CST SAT FEB 28 2009

LOW CLDS WL CONT TO ERODE SWD THIS EVENING AS SFC WNDS TAKE ON A
MORE NLY COMPONENT AND DRIER AIR COMES DOWN FM NRN IL. 2500 FT CIGS
ARE HANGING ON AT SPI/DEC...SO WL INCLUDE A TEMPO FOR BKN FOR THE
FIRST COUPLE OF HRS THERE. NLY LOW LVL FLOW WL PREVAIL THIS TAF PD
AS IL REMAINS SITUATED BTWN HIGH PRES TO THE NW AND THE DEEPENING
LOW TO THE SOUTHEAST. GUSTS WL INCRS AFT 15Z SUN AS VERTICAL MIXING
TAKES PLACE. A LONG NLY FETCH ALONG LK MI WL LIKELY PUSH A BAND OF
STRATOCU SWD ALG THE IL/IN BORDER...AND SOME OF THESE CLDS MAY
EXTEND WWD ENOUGH TO CLIP CMI. FOR NOW WL PUT IN SOME SCT025 THERE
FOR THE AFTN HRS AND LATER ISSUANCES MAY INCLUDE AN MVFR CIG IF THE
CLDS DO INDEED COME THAT FAR WWD.

04
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Feb 28, 2:55 PM CST, 4 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
255 PM CST SAT FEB 28 2009

ILZ028>031-037-038-042>046-048-051>057-061>063-066>068-071>073-
011200-
CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DE WITT-
DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-LOGAN-MACON-MARSHALL-
MCLEAN-MENARD-MOULTRIE-PEORIA-PIATT-RICHLAND-SANGAMON-SHELBY-
STARK-TAZEWELL-VERMILION-WOODFORD-
255 PM CST SAT FEB 28 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ027-036-040-041-047-049-050-011200-
CASS-FULTON-KNOX-MASON-MORGAN-SCHUYLER-SCOTT-
255 PM CST SAT FEB 28 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

FOR INTERESTS ALONG THE ILLINOIS RIVER...THE RIVER IS FORECAST TO
REMAIN ABOVE FLOOD STAGE AT HAVANA AND POINTS DOWNSTREAM FOR THE
NEXT SEVERAL DAYS.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

HJS

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 28, 7:38 PM CSTRiver Flood WarningILXPeoria, Tazewell, Woodford5 days

Nearby

River Flood Warnings in Illinois, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.